# SDR R61A201802010104

- Difficulty date: January 20, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: 17066797001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT FRAME 87,  RBL 35 RT NUTPLATE STANDOFF IS CORRODED.  REPLACED NUTPLATE STANDOFF IAW SRM 51-23-05.
